# SDR 96ZZZX595

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19992
- Make and model: Cessna 172M
- Aircraft serial: 17260917
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050010683
- Condition: Leak
- Location: Rt Wing Fuel
- Part time: 7,470 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DYE STAINS NOTICED ON UNDERSIDE OF RIGHT WING AT ROOT.  CLEANED AREA AND CHECKED FOR LEAK.  NO LEAK NOTED.  AFTER PLANE SAT FOR 6 TO 8 HOURS, MORE FUEL STAINS NOTED.  FOUND SMALL PINHOLE, .75 INCH, FROM TANK CONNECTION ON THE SOLID LINE.  UPON PROBING WITH PICK, THE HOLE ENLARGED TO .0625 INCH IN DIAMETER.  THE OUTSIDE OF THE LINE HAD SURFACE CORROSION AT THIS POINT WHICH PROBABLY CONTRIBUTED TO THE FORMATION OF THE HOLE.
